# SDR 2007UALA00089

- Difficulty date: January 13, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 16,200 hours, 7,055 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SILL PLATE HAS CORROSION JUST AFT OF FRAME 65 AT FASTENER HOLE.   MAJOR REPAIR ACCOMPLISHED:  CUT OUT DAMAGE & INSTALLED REPAIR ANGLE.
